Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Does I-pill have an effect on periods?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12715 Questions
Question
Hello Doctor,

Your answer and guideline were absolutely perfect for me, and I was satisfied a lot, but One more thing I need to know, as you told me check again on 12-13 July as after you had sex , you need to check after 20 days. We had sex on 20th XXXXXXX 2014 and we checked on 12-13 July via home pregnancy test but still result was negative. As I told you we took i-pill long time before and after that periods got affected, so we are just worried that is it due to ipill periods are improper or are this symptoms of pregnant??
Posted Tue, 19 Aug 2014 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 56 minutes later
Brief Answer:
Not due to pregnancy.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
You can be sure that the pregnancy is not there as the pregnancy test even after 20 days of unsafe sex is negative. The decreased bleeding and irregular periods are due to the side effect of I-pill. It will take 2-3 cycles for your periods to become normal again.
Be careful to use a regular contraceptive next tin future.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: Does I-pill have an effect on periods? 11 minutes later
thank you doctor for your reply, So should we consult any doctor regarding periods or it is normal ??. Will she get her normal period in next 1-2 period cycle. As from the last period cycle this period cycle which was on 27July it was better but It came for 1-2 days only. So does this happens ??
 
 
Answered by Dr. Rakhi Tayal 13 minutes later
Brief Answer:
Yes. It is normal.

Detailed Answer:
Hello.
There is no need to consult a doctor right now. As long as she is getting the periods well on time there is no need to worry. The decreased bleeding can be due to iron deficiency anaemia also. It is best to start with few iron supplements like Cap. Fefol Z taken daily with a good high protein diet. The periods should return to normal with these supplements.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor